# SDR CALA2024011500106

- Difficulty date: January 14, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 104,860 hours, 19,007 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EXAUST SMELL IN FLDK STARDED DURING DESCEND  PASSINGF FL240. RAN EACH PACK OFF OF EACH ENGINE ONE AT A TIME FOR 5 MINUTES EACH. NO SMELL NOTED IN FLT DECK OR CABIN. ALSO NO SMELL OFF OF APU SUPPLYING PACKS. OIL CONSUMPTION LOW ON BOTH ENGINES AND ENGINES ARRIVED FULL. OK TO CONTINUE REF AMM 05-51-58.
